Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 94, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jul 15, 2011, 4:25 PM EDT for Orange County, Seminole County, Florida. It was in force for 20 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2011, 4:25 PM EDT (20:25 UTC)
- Expired
- Jul 15, 2011, 4:45 PM EDT
- In force
- 20 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Orange County, FL, Seminole County, FL
The radar
The Melbourne radar (KMLB), 75 km from the middle of the area, began a volume at 20:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 4:30 PM EDT | HAIL 0.88 | 5 E Goldenrod, FL | NICKEL SIZED HAIL AND SMALL TREE LIMBS DOWN NEAR UNIVERSITY BLVD AND ALAFAYA TRAIL NEXT TO THE UNIVERSITY OF CENTRAL FLORIDA. |
| Jul 15, 4:35 PM EDT | HAIL 0.25 | 3 E Union Park, FL | PEA SIZED HAIL AND MINOR STREET FLOODING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 8.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 595 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 972 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
255
WUUS52 KMLB 152025
SVRMLB
FLC095-117-152115-
/O.NEW.KMLB.SV.W.0094.110715T2025Z-110715T2115Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
425 PM EDT FRI JUL 15 2011
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL ORANGE COUNTY IN FLORIDA
SOUTHEASTERN SEMINOLE COUNTY IN FLORIDA
* UNTIL 515 PM EDT.
* AT 425 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH AND LARGE HAIL. THIS STORM WAS LOCATED NEAR UNION PARK...OR
NEAR GOLDENROD...AND MOVING EAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE...BUT ARE NOT LIMITED TO...
OVIEDO...BITHLO AND CHRISTMAS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.
&&
LAT...LON 2868 8129 2870 8102 2869 8102 2852 8100
2850 8129
TIME...MOT...LOC 2025Z 268DEG 11KT 2859 8119
$$
JP2 follow-up statements
625
WWUS52 KMLB 152033
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
433 PM EDT FRI JUL 15 2011
FLC095-117-152115-
/O.CON.KMLB.SV.W.0094.000000T0000Z-110715T2115Z/
SEMINOLE-ORANGE-
433 PM EDT FRI JUL 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR CENTRAL ORANGE AND SOUTHEASTERN SEMINOLE COUNTIES...
AT 433 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR UNIVERSITY OF CENTRAL FLORIDA...OR JUST
SOUTH OF OVIEDO...MOVING EAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LOCKWOOD...CHULUOTA...BITHLO...CHRISTMAS PARK AND CHRISTMAS
LAT...LON 2868 8129 2870 8102 2869 8102 2852 8100
2850 8129
TIME...MOT...LOC 2033Z 268DEG 11KT 2859 8116
$$
JP503
WWUS52 KMLB 152045
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
445 PM EDT FRI JUL 15 2011
FLC095-117-152055-
/O.CAN.KMLB.SV.W.0094.000000T0000Z-110715T2115Z/
SEMINOLE-ORANGE-
445 PM EDT FRI JUL 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ORANGE AND
SOUTHEASTERN SEMINOLE COUNTIES IS CANCELLED...
THE SEVERE STORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING LARGE HAIL OR DAMAGING WINDS. AS A
RESULT...THE WARNING HAS BEEN CANCELLED. HOWEVER...HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING STRIKES WILL CONTINUE TO BE POSSIBLE.
LAT...LON 2868 8129 2870 8102 2869 8102 2852 8100
2850 8129
TIME...MOT...LOC 2045Z 268DEG 11KT 2859 8112
$$
JPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:28 PM EDT, 57 minutes earlier.
Area forecast discussion, Jul 15, 3:28 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 328 PM EDT FRI JUL 15 2011 .DISCUSSION... THIS AFTERNOON/TONIGHT...RIDGE AXIS REMAINS SOUTH OF EAST CENTRAL FLORIDA WITH A WEAK FRONTAL BOUNDARY ACROSS NORTHERN FLORIDA THIS AFTERNOON. MOISTURE AND INSTABILITY NORTH OF THE CAPE HAVE SPARKED SCATTERED STORMS ACROSS LAKE AND VOLUSIA COUNTIES. STORM MOTION IS GENERALLY TO THE NORTHEAST AND STORMS FROM THE WESTERN PENINSULA WILL CONTINUE TO MAKE THEIR WAY INTO EAST CENTRAL FLORIDA AND INTERACT WITH THE INLAND PROPAGATING EAST COAST SEA BREEZE AS WELL AS VARIOUS OUTFLOW BOUNDARIES FROM EXISTING CONVECTION. THE SEA BREEZE ITSELF HAS CREATED ISOLATED HEAVY SHOWERS AND LIGHTNING STORMS ALONG THE COAST SOUTH OF THE CAPE. MODELS ARE INDICATING SOME LEFTOVER SHOWERS ALONG COASTAL VOLUSIA COUNTY OVERNIGHT...BUT PRECIPITATION SHOULD END ELSEWHERE BY MIDNIGHT...DECREASING SIGNIFICANTLY IN INTENSITY AFTER SUNSET. SAT-MON...STRONG HIGH PRESSURE WILL MOVE OFF THE MID-ATLANTIC COAST SATURDAY AND BRING EASTERLY (ONSHORE) FLOW THROUGH EARLY NEXT WEEK. WEAK FRONTAL BOUNDARY WILL DRIFT SOUTH DOWN THE PENINSULA THROUGH THE WEEKEND AND DISSIPATE OVER SOUTH FLORIDA BY MONDAY MORNING. THE MAIN FORECAST FEATURE WILL BE A LOW PRESSURE SYSTEM WHICH MODELS DEVELOP BY SUNDAY. MODELS DISAGREE ON THE POSITION OF THE WEAK LOW..CURRENTLY PLACING IT ANYWHERE FROM WELL OFF THE SOUTHEAST U.S. COAST TO OVER THE BAHAMAS. WILL KEEP AN EYE ON THIS FEATURE FOR INCREASED MOISTURE AND HIGHER RAIN CHANCES SUNDAY AND INTO NEXT WEEK. HIGH TEMPERATURES OVER THE WEEKEND WILL BE SIMILAR TO TODAY WITH HIGHS IN THE LOW 90S ALONG THE IMMEDIATE COAST TO THE MID 90S INLAND AND LOWS IN THE MID 70S WITH LOW 70S AROUND LAKE OKEECHOBEE. TUES-THUR...(PREVIOUS DISCUSSION) SFC-MID LEVEL RIDGE AXIS IS SHUNTED INTO SOUTH FLORIDA ONCE MORE BY MID WEEK IN THE WAKE OF THE WEAK SURFACE FEATURE ON TUESDAY. BOTH THE GFS AND ECMWF PUSH THE HIGHEST MOISTURE SOUTH OF THE AREA BRIEFLY ON TUES WITH THE BOUNDARY BEFORE IT IS ADVECTED BACK OVER THE AREA WED AND THURS AS LOW AND MID LEVEL FLOW PICKS UP OUT OF THE SOUTHWEST. WITHOUT THE PRESENCE OF THE FOCUSING BOUNDARY...WILL KEEP POPS NEAR SEASONAL NORMALS AT 30-40 PERCENT WITH THE DEVELOPMENT OF THE AFTERNOON SEA BREEZE. DAY TO DAY STORM COVERAGE WILL ULTIMATELY HINGE ON AFTERNOON BOUNDARY INTERACTIONS AND ANY PERTURBATIONS IN THE MID LEVEL TROUGH THAT REMAINS OVER THE PENINSULA DURING THE PERIOD. AFTERNOON HIGHS IN THE LOW-MID 90S AND LOWS IN THE MID 70S. && .AVIATION... MAINLY VFR CONDITIONS THROUGHOUT THE PERIOD WITH TEMPO MVFR/IFR CONDITIONS WITH STORMS THIS AFTERNOON. THUNDERSTORMS WILL DECREASE IN INTENSITY AND BECOME RAIN SHOWERS AFTER SUNSET WITH MOST PRECIPITATION DISSIPATING BY MIDNIGHT. A FEW LINGERING SHOWERS WILL BE POSSIBLE AROUND DAB OVERNIGHT. && .MARINE... WITH A WEAK FRONTAL BOUNDARY TO THE NORTH AND THE FORMATION OF THE EAST COAST SEA BREEZE THIS AFTERNOON...WINDS ARE CURRENTLY VARIABLE AT 5 TO 10 KTS OVER THE ATLANTIC WATERS. HIGH PRESSURE MOVING OFFSHORE THE U.S. EAST COAST WILL BRING ONSHORE FLOW AROUND 10 KTS SATURDAY THROUGH EARLY NEXT WEEK. RAIN CHANCES WILL REMAIN ABOVE NORMAL AS THE FRONTAL BOUNDARY MOVES DOWN THE PENINSULA. MODELS ARE ALSO INDICATING THE FORMATION OF A WEAK LOW PRESSURE SYSTEM POSSIBLY AS CLOSE AS THE BAHAMAS LATE THIS WEEKEND AND INTO EARLY NEXT WEEK WITH INCREASING WAVE HEIGHTS SUNDAY THROUGH TUESDAY UP TO 5 TO 6 FEET OFFSHORE. && .PRELIMINARY POINT TEMPS/POPS... DAB 76 90 76 89 / 30 60 30 40 MCO 76 93 76 93 / 20 50 30 50 MLB 76 89 75 90 / 20 50 30 50 VRB 74 91 73 91 / 20 40 30 50 LEE 78 94 77 93 / 20 60 30 40 SFB 78 94 77 93 / 30 60 30 40 ORL 78 93 77 93 / 20 50 30 40 FPR 73 90 72 90 / 20 40 30 40 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...BOWEN RADAR/IMPACT WX....SPRATT DECISION SUPPORT...MAHALIK
Hazardous weather outlook, Jul 15, 11:51 AM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1151 AM EDT FRI JUL 15 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-152100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 1151 AM EDT FRI JUL 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... ABUNDANT MOISTURE COMBINED WITH LIGHT SURFACE WINDS WILL ALLOW SHOWERS AND LIGHTNING STORMS TO FORM ALONG NUMEROUS BREEZE BOUNDARIES THIS AFTERNOON AND EVENING. STORMS OVER THE WESTERN PENINSULA WILL SPREAD INTO THE CENTRAL FLORIDA INTERIOR AROUND MID DAY AND CONTINUE TO ADVANCE SLOWLY EASTWARD AT 5 TO 10 MPH. OTHER SHOWERS AND STORMS WILL DEVELOP NEAR THE EAST COAST AND WILL MOVE SLOWLY INLAND. THE GREATEST COVERAGE OF STORMS IS EXPECTED BETWEEN 300 PM AND 600 PM ACROSS THE EASTERN THIRD OF THE STATE. THE GREATEST THREAT FROM STORMS TODAY WILL BE FROM FREQUENT CLOUD TO GROUND LIGHTNING. A FEW OF THE MORE INTENSE STORMS MAY ALSO PRODUCE LOCALLY STRONG WIND GUSTS OF 40 TO 45 MPH. SCATTERED STORMS WILL LINGER INTO THE EARLY EVENING. .FLOOD IMPACT... SLOW STORM MOTION TODAY WILL ALLOW A QUICK ONE TO TWO INCHES OF RAIN TO FALL AS THE STORMS PASS...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. SUCH RAINFALL TOTALS WILL RESULT IN PONDING OF WATER ON ROADWAYS AND IN LOW SPOTS. MOTORISTS SHOULD USE EXTREME CAUTION WHEN ENCOUNTERING FLOODED LOCATIONS. .MARINE THUNDERSTORM GUST IMPACT... BOATERS SHOULD BE ALERT FOR SLOW MOVING AND INTENSIFYING STORMS OVER INLAND LAKES...THE INTRACOASTAL WATERWAY AND THE ATLANTIC NEAR SHORE WATERS. CLOUD TO WATER LIGHTNING STRIKES AND GUSTY WINDS TO AROUND 35 KNOTS WILL BE POSSIBLE WITH A FEW STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH NEXT THURSDAY. ABOVE NORMAL COVERAGE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS EAST CENTRAL FLORIDA OVER THE WEEKEND AND INTO EARLY NEXT WEEK AS ABUNDANT MOISTURE COMBINES WITH A WEAK FRONTAL BOUNDARY SLIDING SOUTH INTO THE AREA. SLOW STORM MOVEMENT WILL CONTINUE TO BRING LOCALIZED HEAVY RAINFALL AMOUNTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY. RAINFALL SPOTTERS ARE REQUESTED TO REPORT RAIN AMOUNTS OVER THREE INCHES TO THE NATIONAL WEATHER SERVICE IN MELBOURNE. SPRATT
In the hours before
Special weather statement, Jul 15, 3:16 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
316 PM EDT FRI JUL 15 2011
FLZ041-044-046-151945-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-SEMINOLE-
316 PM EDT FRI JUL 15 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 50 MPH AND SMALL HAIL OVER EASTERN LAKE COUNTY...
NORTHWESTERN SEMINOLE COUNTY...SOUTHERN VOLUSIA COUNTY...
* UNTIL 345 PM EDT.
AT 315 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER DE
BARY...MOVING EAST AT 5 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE DEBARY...AND LAKE MONROE
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORMS PASS.
LAT...LON 2896 8115 2877 8114 2879 8145 2896 8147
2901 8119
TIME...MOT...LOC 1915Z 266DEG 5KT 2888 8136
JPSpecial weather statement, Jul 15, 4:10 PM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 410 PM EDT FRI JUL 15 2011 FLZ045-152045- ORANGE- 410 PM EDT FRI JUL 15 2011 ...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER CENTRAL ORANGE COUNTY... * UNTIL 445 PM EDT. AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER AZALEA PARK...MOVING NORTHEAST AT 5 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE UNION PARK. THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 2860 8117 2847 8120 2845 8134 2861 8135 TIME...MOT...LOC 2010Z 225DEG 6KT 2854 8125 JP
Special weather statement, Jul 15, 4:16 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
416 PM EDT FRI JUL 15 2011
FLZ053-152100-
OSCEOLA-
416 PM EDT FRI JUL 15 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHWESTERN OSCEOLA COUNTY...
* UNTIL 500 PM EDT.
AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER WEST LAKE TOHO...
MOVING NORTHEAST AT 15 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE CAMPBELL AND KISSIMMEE.
THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
LAT...LON 2835 8150 2835 8148 2827 8127 2812 8143
2817 8153 2821 8153
TIME...MOT...LOC 2016Z 234DEG 3KT 2824 8141
JPThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 3:16 PM EDT | Special Weather Statement | MLB | Volusia | 29 min |
| Jul 15, 4:10 PM EDT | Special Weather Statement | MLB | Orange | 35 min |
| Jul 15, 4:16 PM EDT | Special Weather Statement | MLB | Orange | 44 min |
| Jul 15, 4:39 PM EDT | Areal Flood Advisory | MLB | Orange, Osceola, Seminole | 111 min |
| Jul 15, 4:49 PM EDT | Areal Flood Advisory | MLB | Volusia | 116 min |
| Jul 15, 5:12 PM EDT | Special Weather Statement | MLB | Brevard, Osceola | 63 min |
| Jul 15, 5:33 PM EDT | Special Marine Warning | MLB | 87 min | |
| Jul 15, 5:43 PM EDT | Special Weather Statement | MLB | Okeechobee | 47 min |
| Jul 15, 6:24 PM EDT | Areal Flood Advisory | MLB | Okeechobee, Osceola | 111 min |
| Jul 15, 6:29 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole | 2 hr |
| Jul 15, 6:31 PM EDT | Special Weather Statement | MLB | Indian River | 44 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.